Couldn't find what you looking for?

TRY OUR SEARCH!

okay so here are the details... i am on the pill but had to take antibiotics, stupid me totally forgot and didnt use back up protection.. i think i got pregnant that day.. ok butt thenn like a week later i started bleeding and it lasted for two days, and WAY too early to be my period, like 2 weeks early actually.. so it couldnt be that.. what can it be and can i be pregnant [i mean i can from unprotected sex, but you know what i mean] .. also some other things i get are nausea in the morning or sumtimes right as im about to go to sleep, CRAVINGS, and light cramping.... and if you think these signs are leading to + pregnancy.. is two weeks to early to take a home pregnancy test? let me know please. thank you.!! [doctors//nurses would be very apreciated as well]

Loading...

Hi hon! Antibiotics doesn't NULL the pill, it does however reduce the effectiveness of it! If you give me some more information I can help you further OK?

1. When was your last period?
2. When did you have unprotected sex?
3. When was the bleeding?
4. When is your next period due?
5. Are you usually regular!

If you can give me actual dates I would appreciate it!
Reply

Loading...

i havent had a last period in a while ; because the other pill i was on i got break through bleeding so right when i went on anti-biotics i was also switching pills. my next period is due inna week.. i last had unprotected sex on sunday; as well as saturday; friday ; tuesday; and monday. and then the weekend before that.
Reply

Loading...

i havent had a last period in a while ; because the other pill i was on i got break through bleeding so right when i went on anti-biotics i was also switching pills. my next period is due inna week.. i last had unprotected sex on sunday[8/30]; as well as saturday[8/29]; friday[8/28] ; tuesday[8/25]; and monday[8/24]. and then the weekend before that. [8/23][8/22][8/21] .. and i took the pill the week of [8/14-820] on which i had unprotected sex 3 times. [8/18][8/19][8/20] .. sorry if that is confusing to understand.
Reply

Loading...

WOW!! You must be in your 20's!!! ;-) XD o.O XD

Anyways, the bleeding for 2 days is one of a couple of things!

1. You are pregnant and that was implatation bleeding!
2. It is breakthrough bleeding again, afters topping anitbiotics and changing the pills!
3. An infection

With the information you gave me, it MIGHT be a pregnancy, I am REALLY unsure though! Useually I'm pretty dead on about these things, but you had a lot going on - anitbiotics, changing pills, multiple close together sexual encounters! I THINK you have dodged the bullet, because I have done a bit of research for you and what a LOT of specialists say is that only certain antibiotics CAN affect the BCP! But very rarely and not by much! And others don't affect the effectiveness at all! So I think you are safe, and that it from the switching and the antibiotics! The only way to find out is to take a test close to your period! Please let me know how you make out OK? Good luck and health honey!
Reply

Loading...

yeah i did that research too and found out that i did take the anitbiotics that got rid of the effect.. its a longer version of the word tetracycline i think im not 100% positive but i know the other day i checked with my CVS and they told me to deffinately use backup protection because it effects the pill very much as if im not taking it. but ofcourse that was already after i took it :-(
Reply

Loading...

Since you probably checked out the same sites as I did, it was VERY confusing wasn't it? One site said it erradicates it, then others said it doesn't then others said "by a little bit!" 8-| So no answers! So all we can do is wait and keep everything crossed! I know it's a bummer kiddo, but there's nothing else to do but wait and see! Try and relax OK? - I know I know!!! 8-| Keep me updated OK?
Reply

Loading...